List of citations in Numdam for : Regularity results for parabolic systems related to a class of non-newtonian fluids

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 1, p. 25-60


Bögelein, Verena; Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, p. 145-200

Bögelein, Verena; Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, p. 201-255

Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 705-751